Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 9, 2020, 6:52 PM CDT for 5 counties in Wisconsin. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2020, 6:52 PM CDT (23:52 UTC)
- Expired
- Jul 9, 2020, 7:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:17 PM CDT | TSTM WND GST 68 | 2 Wsw North Bay, WI | RACINE BATTEN AIRPORT MEASURED 59 KNOT GUST. |
| Jul 9, 7:20 PM CDT | TSTM WND DMG | 3 Wnw Wind Point, WI | LARGE TREE DOWN IN CALEDONIA. TIME ESTIMATED FROM RADAR. |
| Jul 9, 7:25 PM CDT | TSTM WND DMG | 4 Nw Wind Point, WI | A COUPLE OF LARGE TREE BRANCHES DOWN AT CLIFFSIDE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1820 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
860
WUUS53 KMKX 092352
SVRMKX
WIC059-079-101-127-133-100045-
/O.NEW.KMKX.SV.W.0041.200709T2352Z-200710T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
652 PM CDT Thu Jul 9 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Milwaukee County in southeastern Wisconsin...
Northeastern Walworth County in southeastern Wisconsin...
Racine County in southeastern Wisconsin...
Southeastern Waukesha County in southeastern Wisconsin...
Eastern Kenosha County in southeastern Wisconsin...
* Until 745 PM CDT.
* At 652 PM CDT, severe thunderstorms were located along a line
extending from near Potter Lake to near Kenosha, moving northeast
at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Oak Creek, Mount Pleasant, Muskego,
South Milwaukee, Pleasant Prairie, Cudahy, Greendale, Pewaukee, St.
Francis, Hales Corners and Mukwonago.
This includes the following Locations Milwaukee County Sports
Complex, Milkman Stadium, Southridge Mall, Boerner Botanical Gardens,
General Mitchell International Airport, Froedert & the Medical
College, Fiserv Forum, and Mayfair Mall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4267 8835 4309 8827 4307 8787 4302 8790
4296 8785 4288 8785 4285 8783 4278 8775
4276 8777 4271 8777 4266 8781 4261 8782
4249 8780
TIME...MOT...LOC 2352Z 204DEG 26KT 4276 8831 4256 8777
HAIL...0.75IN
WIND...60MPH
$$
BOXELL1 follow-up statement
046
WWUS53 KMKX 100025
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
725 PM CDT Thu Jul 9 2020
WIC059-101-127-100035-
/O.CAN.KMKX.SV.W.0041.000000T0000Z-200710T0045Z/
Walworth WI-Racine WI-Kenosha WI-
725 PM CDT Thu Jul 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH...RACINE
AND EASTERN KENOSHA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Wisconsin.
LAT...LON 4284 8784 4284 8795 4285 8796 4284 8797
4284 8830 4309 8827 4307 8787 4305 8789
4302 8790 4296 8785 4288 8785 4285 8783
TIME...MOT...LOC 0025Z 204DEG 26KT 4297 8818 4277 8764
$$
WIC079-133-100045-
/O.CON.KMKX.SV.W.0041.000000T0000Z-200710T0045Z/
Milwaukee WI-Waukesha WI-
725 PM CDT Thu Jul 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...
At 725 PM CDT, severe thunderstorms were located along a line
extending from near New Berlin to 6 miles east of Wind Point, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Oak Creek, Muskego, South Milwaukee, Cudahy, Greendale,
Pewaukee, St. Francis, Hales Corners, Elm Grove, West Milwaukee,
Franklin, Vernon and Big Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8784 4284 8795 4285 8796 4284 8797
4284 8830 4309 8827 4307 8787 4305 8789
4302 8790 4296 8785 4288 8785 4285 8783
TIME...MOT...LOC 0025Z 204DEG 26KT 4297 8818 4277 8764
HAIL...0.75IN
WIND...60MPH
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 4:35 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 9, 4:35 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 435 PM CDT Thu Jul 9 2020 .SHORT TERM... Tonight And Friday...Forecast Confidence Is High. Severe Thunderstorm Watch is in effect until 11 PM CDT this evening for the entire forecast area. Several outflow boundaries will continue to help initiate scattered thunderstorms across the area late this afternoon. Could see some strong winds and hail, along with locally heavy rainfall, with the strongest storms. Main severe weather potential continues to be with the MCV rotating eastward across Iowa. Differential CVA from this features, with some upper level diffluence, will continue to generate more widespread convection into the area. This activity will rotate eastward across the area through the late evening hours. Decent mean layer CAPE persists, but deep layer shear is only 15 to 20 knots or so. The deep layer shear should increase to 20 to 25 knots into early this evening. Expecting main severe hazard to be damaging winds to 50 knots with wet microburst potential, with delta theta-e values at or above 25 degrees Celsius. Some large hail to 1 inch in diameter with initial updrafts is also possible with the amount of low level and mean layer CAPE. Slow moving nature of storms with ample moisture will lead to a localized flash flooding risk as well, especially in areas that have seen locally heavier rainfall over the past day or two. The storms should end from west to east late tonight or into Friday morning, as the main MCV moves off to the east. Dry conditions should then occur for the rest of Friday. Gusty west northwest winds are expected by the afternoon. Warm temperatures will linger as well. Friday Night Through Sunday...Forecast Confidence Is Medium. Quiet weather should occur Friday night, with a weak surface high pressure ridge moving through the area. Low pressure should then move southeast through the region Saturday afternoon and night, along with a 500 mb shortwave trough. There is decent upward vertical motion with these features, so maintained PoPs for this period. Decent mean layer CAPE and deep layer shear on forecast soundings, so may need to watch for some stronger storm possibilities. Not messaging this now, but something to watch for in later forecasts. Kept PoPs for showers and storms into Sunday, with some diurnal convection possible. Somewhat less humid conditions are forecast for Saturday into Sunday, though it will still be warm. .LONG TERM... Sunday Night Through Monday Night...Forecast Confidence Is Medium. A period of dry conditions is expected for Sunday night into Monday evening across the region, with weak high pressure moving through. Have some small chances for showers and storms later Monday night, as the next system approaches the region. Temperatures should remain warm. Tuesday Through Thursday...Forecast Confidence Is Medium. Models are hinting at an inverted trough developing over the region Tuesday and lingering into Wednesday, with low pressure moving northeast along this boundary on Wednesday through the region. This will bring the next decent chances for showers and storms. Will need to watch for heavy rainfall potential, but this is several days away and this setup likely will change somewhat. Very warm and humid conditions are expected to return during this time. && .AVIATION(21Z TAF UPDATES)... More widespread thunderstorms will continue to gradually rotate eastward through the area into this evening. All terminals will see on and off showers and thunderstorms through this evening, lingering into the overnight hours toward the eastern terminals. Strong wind gusts to 50 knots, large hail and heavy rainfall are possible in the strongest storms through this evening. Thus, winds may be erratic at times in and near storms. Ceilings and visibility values may be reduced to IFR or lower category in any storms as well. Otherwise, VFR conditions into early evening will become MVFR to IFR later this evening and overnight, before rising to VFR again Friday morning. Storms may gradually weaken later tonight and more so on Friday morning, as they shift east of the area. Look for northwest winds to develop by middle morning and become gusty by the afternoon. Mainly dry conditions are expected later Friday morning and afternoon. && .MARINE... Low pressure will move from eastern Iowa to northeast Illinois tonight, then into southern lower Michigan Friday. The low will bring a round of showers and thunderstorms to the region tonight, moving off to the east on Friday. Some storms may produce strong winds and hail, especially over the southern and central portions of the lake. Winds will then shift to the west northwest on Friday, becoming gusty at times. Another low pressure system will move southeast through the region Saturday afternoon and night, with some gusty north winds expected behind the low for Sunday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Tonight/Friday and Aviation/Marine...Wood Friday Night through Thursday...Wood
Hazardous weather outlook, Jul 9, 4:05 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 405 PM CDT Thu Jul 9 2020 WIZ046-047-051-052-056>060-062>072-102115- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 405 PM CDT Thu Jul 9 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for all of southern Wisconsin until 11 PM CDT this evening. A round of thunderstorms is expected to push east across southern Wisconsin this evening, lingering into the overnight hours. Some storms may become severe this evening, producing damaging wind gusts to 60 MPH and one inch diameter hail. Heavy rainfall may produce localized flooding as well. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms should end from west to east Friday morning across the area. There is chance for thunderstorms Saturday afternoon into Sunday. Thunderstorm chances return at times next Tuesday into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed into this evening. LMZ643>646-102115- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 405 PM CDT Thu Jul 9 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for the nearshore waters of Lake Michigan until 11 PM CDT this evening. A round of thunderstorms is expected to push east across southern Wisconsin this evening, lingering into the overnight hours. Some storms may become severe this evening, producing damaging wind gusts to 50 knots and one inch diameter hail. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms should end from west to east Friday morning across the area. There is chance for thunderstorms Saturday night into Sunday. Thunderstorm chances return at times next Tuesday into Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-102115- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 405 PM CDT Thu Jul 9 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A round of thunderstorms is expected to push east across Lake Michigan this evening, lingering into the overnight hours. A few storms may produce wind gusts to 40 knots and one half inch diameter hail. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms should end from west to east Friday across the lake. There is chance for thunderstorms Saturday night into Sunday. Thunderstorm chances return at times next Tuesday into Thursday. Wood www.weather.gov/mkx
In the hours before
Local storm report, Jul 9, 5:30 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT THU JUL 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HEAVY RAIN 3 NE PLAIN 43.31N 90.00W
07/09/2020 M1.20 INCH SAUK WI PUBLIC
1.20 INCHES OF RAIN FELL IN 20 MINUTES.
&&
WOODSpecial weather statement, Jul 9, 5:36 PM CDT, 1 hour 16 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 536 PM CDT Thu Jul 9 2020 WIZ063-068-069-092300- Green-Rock-Dane- ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GREEN... NORTHWESTERN ROCK AND SOUTHERN DANE COUNTIES... At 536 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Verona to near Albany. Movement was north at 40 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Verona, Oregon, McFarland, Monona, Mount Horeb, Evansville, Marshall, Cottage Grove, Belleville, Deerfield, Shorewood Hills, Brooklyn, Maple Bluff, Albany and Magnolia. LAT...LON 4313 8946 4319 8901 4259 8930 4298 8984 TIME...MOT...LOC 2236Z 191DEG 36KT 4302 8961 4270 8934 BOXELL
Special weather statement, Jul 9, 6:19 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
619 PM CDT Thu Jul 9 2020
WIZ063-064-069-070-100000-
Walworth-Rock-Jefferson-Dane-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...ROCK...
SOUTHEASTERN DANE AND SOUTHWESTERN JEFFERSON COUNTIES...
At 619 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Evansville to near Walworth. Movement was
northeast at 30 mph.
Wind gusts up to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Janesville, Beloit, Whitewater, Stoughton, Elkhorn, Delavan, Lake
Geneva, Milton, Edgerton, Evansville, Williams Bay, Walworth,
Clinton, Fontana-On-Geneva Lake, Sharon, Darien, Orfordville,
Footville, Como and Lake Koshkonong.
LAT...LON 4250 8937 4258 8937 4300 8918 4270 8831
4249 8850
TIME...MOT...LOC 2319Z 213DEG 27KT 4278 8927 4251 8857
BOXELLLocal storm report, Jul 9, 6:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 PM CDT THU JUL 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN SHULLSBURG 42.57N 90.23W
07/09/2020 M3.18 INCH LAFAYETTE WI PUBLIC
3.18 INCHES OF RAIN FELL SINCE 3:30 PM.
&&
WOODSpecial weather statement, Jul 9, 6:40 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
640 PM CDT Thu Jul 9 2020
WIZ065-066-070>072-100015-
Walworth-Waukesha-Milwaukee-Racine-Kenosha-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILWAUKEE...
NORTHEASTERN WALWORTH...RACINE...SOUTHEASTERN WAUKESHA AND NORTHERN
KENOSHA COUNTIES...
At 639 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bohners Lake to 6 miles east of
Kenosha. Movement was north at 25 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, New Berlin, Greenfield, Oak
Creek, Mount Pleasant, Muskego, South Milwaukee, Pleasant Prairie,
Cudahy, Greendale, Hales Corners, Mukwonago, Sturtevant, Union Grove,
Paddock Lake, Franklin and Wind Lake.
LAT...LON 4276 8777 4270 8777 4265 8781 4261 8782
4259 8781 4255 8781 4259 8836 4298 8829
4294 8785 4288 8785 4285 8783 4278 8775
TIME...MOT...LOC 2339Z 201DEG 22KT 4266 8826 4261 8774
BOXELLLocal storm report, Jul 9, 6:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 PM CDT THU JUL 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM FLOOD MCFARLAND 43.01N 89.29W
07/09/2020 DANE WI PUBLIC
MAIN STREET UNDERWATER NEAR HOUGH STREET.
IMAGES SENT ON SOCIAL MEDIA.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 11:41 AM CDT | Special Weather Statement | MKX | Columbia | 34 min |
| Jul 9, 12:22 PM CDT | Special Weather Statement | MKX | Columbia | 53 min |
| Jul 9, 12:51 PM CDT | Special Weather Statement | MKX | Jefferson | 24 min |
| Jul 9, 1:50 PM CDT | Special Weather Statement | MKX | Fond du Lac, Washington | 40 min |
| Jul 9, 1:53 PM CDT | Special Weather Statement | MKX | Waukesha | 37 min |
| Jul 9, 1:57 PM CDT | Special Weather Statement | MKX | Jefferson | 33 min |
| Jul 9, 2:10 PM CDT | Special Weather Statement | MKX | Sauk | 35 min |
| Jul 9, 2:17 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 23 min |
| Jul 9, 2:29 PM CDT | Special Weather Statement | MKX | Washington | 31 min |
| Jul 9, 2:34 PM CDT | Areal Flood Advisory | MKX | Fond du Lac | 116 min |
| Jul 9, 2:37 PM CDT | Special Weather Statement | MKX | Washington | 53 min |
| Jul 9, 2:49 PM CDT | Areal Flood Advisory | MKX | Milwaukee | 79 min |
| Jul 9, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 36 min |
| Jul 9, 4:00 PM CDT | Special Weather Statement | MKX | Iowa | 45 min |
| Jul 9, 4:05 PM CDT | Areal Flood Advisory | MKX | Columbia, Sauk | 2 hr |
| Jul 9, 4:11 PM CDT | Special Weather Statement | MKX | Sauk | 49 min |
| Jul 9, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Jul 9, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Sauk | 47 min |
| Jul 9, 4:52 PM CDT | Special Weather Statement | MKX | Washington | 23 min |
| Jul 9, 4:55 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Marquette, Sauk | 50 min |
| Jul 9, 5:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 40 min |
| Jul 9, 5:36 PM CDT | Special Weather Statement | MKX | Dane | 24 min |
| Jul 9, 6:00 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 9, 6:18 PM CDT | Areal Flood Advisory | MKX | Rock | 3 hr |
| Jul 9, 6:19 PM CDT | Special Weather Statement | MKX | Rock, Walworth | 41 min |
| Jul 9, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 44 min |
| Jul 9, 6:40 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 35 min |
| Jul 9, 6:54 PM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 9, 6:59 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Washington, Waukesha | 46 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.